Alert archive / Alabama / Tornado Warnings in 2019

Tornado Warning 65, NWS Birmingham, AL

December 16, 2019Bibb County, Chilton County, Shelby County, Alabama

NWS Birmingham, AL issued this tornado warning at Dec 16, 2019, 9:59 PM CST for Bibb County, Chilton County, Shelby County, Alabama. It was in force for 31 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 16, 2019, 9:59 PM CST (03:59 UTC)
Expired
Dec 16, 2019, 10:30 PM CST
In force
31 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bibb County, AL, Chilton County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 16, 10:00 PM CSTTORNADO2 W Brierfield Ironwork, ALA TORNADO TOUCHED DOWN ON THE EAST SIDE OF BRIERFIELD IRONWORKS PARK AND TRACKED EASTWARD, CROSSING AL 139, KNOCKING DOWN DOZENS OF TREES WITH WINDS OF 90 MPH. A BARN WAS DAMAGED AT BRIDLEWOOD FARMS, BEFORE THE TORNADO LIFTED SOUTHEAST OF COUNTY ROAD 1053. THE
Dec 16, 10:03 PM CSTTSTM WND DMGJemison, ALTREES DOWN IN AND AROUND JEMISON.
Dec 16, 10:04 PM CSTTSTM WND DMGBrierfield Ironworks Pa, ALDAMAGE TO A BUILDING ALONG HWY 139. TREES DOWN AND DAMAGE TO HOMES ALONG COUNTY ROAD 106 AND IN BRIERFIELD ESTATES. POSSIBLE TORNADO.
Dec 16, 10:07 PM CSTTSTM WND DMG2 Se Montevallo, ALMINOR STRUCTURAL DAMAGE TO HOMES AND BARN ON CLAY PIT RD. POSSIBLE TORNADO.
Dec 16, 10:07 PM CSTTORNADO2 Se Montevallo, ALA TORNADO TOUCHED DOWN SE OF MONTEVALLO AND MOVED NORTHEAST ACROSS HWY 25 BEFORE LIFTING EAST OF COUNTY ROAD 23. ALONG THE 2.29 MILE PATH, SEVERAL HOMES WERE DAMAGED AND AN OUTBUILDING DESTROYED. DOZENS OF TREES WERE ALSO DOWNED. MAX WINDS ALONG THE PATH WERE
Dec 16, 10:11 PM CSTTORNADO2 Ese Montevallo, ALSHERIFF DEPUTY CONFIRMS TORNADO IS ON THE GROUND AND KNOCKING DOWN POWER POLES, ALONG HWY 25.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 16, 3:47 PM CSTTornado WatchSPC10 hr
Dec 16, 9:47 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

739 
WFUS54 KBMX 170359
TORBMX
ALC007-021-117-170445-
/O.NEW.KBMX.TO.W.0065.191217T0359Z-191217T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
959 PM CST Mon Dec 16 2019

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northeastern Chilton County in central Alabama...
  Southeastern Shelby County in central Alabama...
  East central Bibb County in central Alabama...

* Until 1045 PM CST.

* At 959 PM CST, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located
  along a line extending from Brierfield Ironworks Park to Chilton
  County Motor Sports Park, moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Calera, Montevallo, Columbiana, Jemison, Wilsonville, Thorsby,
  Harpersville, Wilton, Ashby, Brierfield Ironworks Park, University
  Of Montevallo, Chilton County Motor Sports Park, Lay Lake, Shelby,
  Minooka Park, Beeswax Creek Park, Alabama 4H Center, Waxahatchee
  Creek, Highway 145 and CR 46 and Kelley Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3332 8647 3325 8643 3324 8644 3324 8645
      3323 8647 3320 8646 3320 8649 3318 8650
      3312 8646 3309 8651 3307 8651 3306 8652
      3296 8652 3284 8682 3302 8704
TIME...MOT...LOC 0359Z 233DEG 35KT 3306 8691 3287 8680 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

87/GRANTHAM
4 follow-up statements
770 
WWUS54 KBMX 170402
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1002 PM CST Mon Dec 16 2019

ALC007-021-117-170445-
/O.CON.KBMX.TO.W.0065.000000T0000Z-191217T0445Z/
Chilton AL-Shelby AL-Bibb AL-
1002 PM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR
NORTHEASTERN CHILTON...SOUTHEASTERN SHELBY AND EAST CENTRAL BIBB
COUNTIES...
        
At 1002 PM CST, tornado producing storms were located along a line
extending from Wilton to near Chilton County Motor Sports Park,
moving east at 50 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Calera, Montevallo, Columbiana, Jemison, Wilsonville, Thorsby,
Harpersville, Wilton, Ashby, Brierfield Ironworks Park, University Of
Montevallo, Chilton County Motor Sports Park, Lay Lake, Shelby,
Minooka Park, Beeswax Creek Park, Alabama 4H Center, Waxahatchee
Creek, Highway 145 and CR 46 and Kelley Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3332 8647 3325 8643 3324 8644 3324 8645
      3323 8647 3320 8646 3320 8649 3318 8650
      3312 8646 3309 8651 3307 8651 3306 8652
      3296 8652 3284 8682 3302 8704
TIME...MOT...LOC 0402Z 250DEG 43KT 3307 8690 3288 8677 

TORNADO...OBSERVED
HAIL...<.75IN

$$

87/GRANTHAM
209 
WWUS54 KBMX 170411
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1011 PM CST Mon Dec 16 2019

ALC007-170421-
/O.CAN.KBMX.TO.W.0065.000000T0000Z-191217T0445Z/
Bibb AL-
1011 PM CST Mon Dec 16 2019

...THE TORNADO WARNING FOR EAST CENTRAL BIBB COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for central and
east central Alabama.

LAT...LON 3332 8647 3325 8643 3324 8644 3324 8645
      3323 8647 3320 8646 3320 8649 3318 8650
      3312 8646 3309 8651 3307 8651 3306 8652
      3296 8652 3287 8675 3310 8690
TIME...MOT...LOC 0411Z 242DEG 37KT 3310 8680 

$$

ALC021-117-170445-
/O.CON.KBMX.TO.W.0065.000000T0000Z-191217T0445Z/
Chilton AL-Shelby AL-
1011 PM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR
NORTHEASTERN CHILTON AND SOUTHEASTERN SHELBY COUNTIES...
        
At 1011 PM CST, a confirmed tornado was located near Calera, moving 
northeast at 40 mph. This storm has a history of producing tornadoes.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Calera, Montevallo, Columbiana, Jemison, Wilsonville, Thorsby,
Harpersville, Wilton, University Of Montevallo, Lay Lake, Shelby,
Minooka Park, Beeswax Creek Park, Alabama 4H Center, Waxahatchee
Creek, Highway 145 and CR 46, Kelley Branch, Spring Creek, Gaston
Steam Plant and Shelby Shores.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3332 8647 3325 8643 3324 8644 3324 8645
      3323 8647 3320 8646 3320 8649 3318 8650
      3312 8646 3309 8651 3307 8651 3306 8652
      3296 8652 3287 8675 3310 8690
TIME...MOT...LOC 0411Z 242DEG 37KT 3310 8680 

TORNADO...OBSERVED
HAIL...<.75IN

$$

89^GSatterwhite
274 
WWUS54 KBMX 170422
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1022 PM CST Mon Dec 16 2019

ALC021-170431-
/O.CAN.KBMX.TO.W.0065.000000T0000Z-191217T0445Z/
Chilton AL-
1022 PM CST Mon Dec 16 2019

...THE TORNADO WARNING FOR NORTHEASTERN CHILTON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for central and
east central Alabama.

LAT...LON 3332 8647 3325 8643 3323 8647 3320 8646
      3320 8649 3318 8650 3314 8647 3309 8674
      3316 8678
TIME...MOT...LOC 0421Z 241DEG 26KT 3315 8672 

$$

ALC117-170445-
/O.CON.KBMX.TO.W.0065.000000T0000Z-191217T0445Z/
Shelby AL-
1022 PM CST Mon Dec 16 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CST FOR
SOUTHEASTERN SHELBY COUNTY...
    
At 1021 PM CST, a severe thunderstorm capable of producing a tornado
was located near Calera, moving northeast at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Calera, Columbiana, Wilsonville, Harpersville, Lay Lake, Beeswax
Creek Park, Alabama 4H Center, Gaston Steam Plant and Kelley Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3332 8647 3325 8643 3323 8647 3320 8646
      3320 8649 3318 8650 3314 8647 3309 8674
      3316 8678
TIME...MOT...LOC 0421Z 241DEG 26KT 3315 8672 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

89^GSatterwhite
141 
WWUS54 KBMX 170430
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
1030 PM CST Mon Dec 16 2019

ALC117-170439-
/O.CAN.KBMX.TO.W.0065.000000T0000Z-191217T0445Z/
Shelby AL-
1030 PM CST Mon Dec 16 2019

...THE TORNADO WARNING FOR SOUTHEASTERN SHELBY COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for central and
east central Alabama.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.

LAT...LON 3332 8647 3325 8643 3323 8647 3320 8646
      3320 8649 3318 8650 3314 8647 3309 8674
      3316 8678
TIME...MOT...LOC 0428Z 233DEG 35KT 3320 8664 

$$

89^GSatterwhite

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Dec 16, 6:48 PM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Dec 16, 6:48 PM CST, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
648 PM CST Mon Dec 16 2019

.UPDATE...
Mesoscale Update and 00Z Aviation.

&&

.SHORT TERM...
/Updated at 0556 PM CST Mon Dec 16 2019/

Two areas of tornadic develop have developed near Central Alabama.
One area was associated with a bookend vortices/rotating comma
head that just missed Marion County and traveled through the
Tennessee Valley. An additional area was across south central
Mississippi where a few more tornadoes have been confirmed.

Radar extrapolation and the latest Hi-Res suite continue to
indicate that the activity in south Mississippi merges into the
broken convective to its north and west. This activity will enter
into west central Alabama around 9 pm or so.

MLCAPE values are 500-1000 across west central Alabama with SRH
values at least 300. Bulk shear vectors are in a favorable
orientation. STP over southern Mississippi is 3-4 and forecast to
slightly decrease with time. Mid level lapse rates are good in the
7.5 range. This is a typical winter scenario where the main
dynamics lift northward, and a delicate balance between shear and
instability will need to be realized. There certainly is a threat
of tornadoes and other modes of severe weather and will continue
the watch for most locations. The challenge remains how far east
will the favorable atmosphere gets to. The activity is almost out
of Marion and Lamar, so once this moves through, the threat there
should be over.

Precipitable water values increase to 1.5 inch range or better as
the system moves through. Some areas will receive 1 to 2 inches
of rain with most closer to 1 inch. Due to rain rates, some
ponding of the water on roadways is possible but widespread
flooding is not anticipated.

75

Previous short-term discussion:

The clouds and fog that blanketed central Alabama earlier burned
off by 10 CST, leaving mainly cirrus. The filtered sunshine has
pushed temperatures into the lower to middle 70s for areas north
of I-85. Surface dewpoints are also rising, with readings in the
lower 60s west of I-65. An inversion aloft and lack of any
organized lift has suppressed shower development so far today, and
this trend will likely continue through the afternoon. The more
significant instability and shear is currently near the Mississippi
River. There have been several reports of significant tornadoes
across west Mississippi and Louisiana where 0-3Km EHI values are
running 3-5. Earlier discrete cells have now merged into a
convective line from just east of Memphis extending southwest into
northern Louisiana. The more discrete cells over east-central
Louisiana will likely be the ones that impact west Alabama later
today. Hi-res models bring the leading edge of the organized line
over northwest Mississippi into Marion/Lamar counties between 5 pm
and 6 pm CST. 0-3Km values are forecast to hold in the 3-5 range
across the enhanced risk area, so threat for strong tornadoes will
exist this evening, mainly across areas south of I-20 and west of
I-85. Elsewhere, outside the enhanced area, damaging straight
line winds will the the main threat. It will take robust updrafts
for production of large hail, so any hail threat will be
associated with discrete supercells.

58/rose

.LONG TERM...
/Updated at 336 AM CST Mon Dec 16 2019/
Tuesday night through Sunday.

Cool and dry conditions are expected Tuesday night through Thursday
night due to east coast troughing and a deep upper low sinking into
the northeast CONUS. A 1032 mb high across much of the eastern CONUS
will maintain northerly winds. Most areas will be near or below
freezing Tuesday night and Thursday night with most areas in the 20s
Wednesday night. The next trough moves in on Friday with some spread
in the guidance regarding whether an upper low will close off in the
southern stream. Either way, moisture return looks limited, and will
just maintain small chances of showers Friday night through Sunday
for now. Ridging builds into much of the central/eastern CONUS by
the end of the period.

32/Davis

&&

.AVIATION...
00Z TAF Discussion.

Patchy fog and patchy MVFR ceilings were present over east Alabama
at this writing. These conditions should improve the hour or so
and a brief mention if anything here.

Showers and thunderstorms will move into Central Alabama this
evening and move across the area into early Tuesday.
Precipitation, restrictive ceilings, restrictive vis will develop
near and ahead of the activity and last through much of the day
Tuesday. The best chance for thunderstorms from around 02z west
until 10z south. Did mention a tempo group at these locations.
Winds will be south to southeast ahead of the activity at 10kts or
so and a few gusts to 20-25kts. As the line/front approaches,
winds will veer to the west and eventually to the north northwest.
Winds remain around 10kts will some gusts 20-25kts possible.

75

&&

.FIRE WEATHER...

Rain and storms will move across Central Alabama through early
Tuesday, some of which may be severe. Breezy northwesterly winds
are expected on Tuesday, easing overnight. Rain free weather is
expected for Wednesday and Thursday, with the next system bringing
increased cloudiness for Friday and a chance of showers by
Saturday. Afternoon relative humidity values drop into the 30s by
Wednesday and Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     47  53  28  46  25 / 100  30   0   0   0
Anniston    49  54  29  48  26 / 100  50   0   0   0
Birmingham  46  52  30  48  28 / 100  20   0   0   0
Tuscaloosa  45  51  29  50  28 / 100  10   0   0   0
Calera      46  53  30  48  27 / 100  20   0   0   0
Auburn      55  58  32  48  28 / 100  80   0   0   0
Montgomery  53  58  32  51  28 / 100  50   0   0   0
Troy        56  61  33  50  28 / 100  70   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Dec 16, 3:19 PM CST, 6 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
319 PM CST Mon Dec 16 2019

ALZ011>015-017>050-180030-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
319 PM CST Mon Dec 16 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

There is a risk of severe storms for all of Central Alabama from
5 PM this afternoon until 7 AM Tuesday. Damaging straight line winds
are likely with isolated tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
late this afternoon through early Tuesday morning.

In the hours before

Local storm report, Dec 16, 8:47 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
847 PM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND DMG     1 E DEMOPOLIS MUNI AIRP 32.46N 87.93W
12/16/2019                   MARENGO            AL   EMERGENCY MNGR

            *** 3 INJ ***
            SEVERAL HOMES DAMAGED, NUMEROUS TREES DOWN,
            AND TRUCK OVERTURNED ALONG HWY 80 AT COUNTY
            ROAD 57. POSSIBLE TORNADO.

&&

HA
Local storm report, Dec 16, 9:04 PM CST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
904 PM CST MON DEC 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     WHITFIELD               32.37N 88.09W
12/16/2019                   SUMTER             AL   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN IN THE WHITFIELD
            COMMUNITY, ALONG COUNTY ROAD 42. POSSIBLE
            TORNADO.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 7:34 PM CSTTornado WarningBMXMarengo, Sumter56 min
Dec 16, 8:09 PM CSTTornado WarningBMXGreene, Hale66 min
Dec 16, 9:02 PM CSTTornado WarningBMXBibb, Hale, Perry58 min
Dec 16, 9:23 PM CSTSevere Thunderstorm WarningBMXPerry38 min
Dec 16, 9:38 PM CSTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Dallas67 min
Dec 16, 10:21 PM CSTSevere Thunderstorm WarningBMXCoosa39 min
Dec 16, 10:58 PM CSTSpecial Weather StatementBMXTallapoosa47 min
Dec 16, 11:34 PM CSTSpecial Weather StatementBMXChambers41 min

Nearby

Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.